MathSciNet Relay Station
MathSciNet bibliographic data
MR810153 (87i:11126) 11N60 (11K65)
Vose, Michael D. Limit theorems for divisor distributions. Proc. Amer. Math. Soc. 95 (1985), no. 4, 505–511.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement